# SDR FSI072304

- Difficulty date: July 23, 2004
- Submitted: July 23, 2004
- Operation: General aviation
- Aircraft: N97660
- Make and model: Cessna 182Q
- Aircraft serial: 18267161
- Engine: Cont O470U
- Engine time: 12,007 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Condition: Separated
- Location: Engine
- Part time: 631 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT THE NR 4 CYLINDER HEAD SEPARATED FROM THE BARREL.
